# SDR AALA201705309006

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,853 hours, 22,877 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R237CAC
- Condition: Odor
- Part time: 70,273 hours, 29,521 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUND. ODOR IN CABIN, APU SUSPECTED NR 1 PACK. REPLACED APU NO FURTHER ODOR NOTED.
